Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Leg, Knee, Foot and Back Pain
Mar 14, 2007

I am currently taking Kivexia, Reyetaz boosted with Norvir for over 2 years now. I have been experiencing leg, knee, foot and back pain for quite sometime and am wondering if the meds are causing the pain.

Thanks

Response from Dr. Henry

The rate of neuropathy, muscle, joint pain from use of ritonavir + atazanavir and abacavir/lamivudine has generally been quite low so that in the majority of cases pain in the distribution you desribe would not be due to the HIV medications but to some other cause. Your HIV specialist is ideally suited to assess your pain and decide what type of further evaluation is in order. KH



Previous
Weight a problem
Next
neuropathy and muscle loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement